English  |  正體中文  |  简体中文  |  Items with full text/Total items : 56816/90588 (63%)
Visitors : 12104924      Online Users : 97
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/98802

    Title: Efficient Bayesian sampling plans for exponential distributions with type-I censored samples
    Authors: Tsai, Tzong-Ru;Chiang, Jyun-You;Liang, Ta-Chen;Yang, Ming-Chung
    Contributors: 統計學系暨研究所
    Date: 2014
    Issue Date: 2014-09-22 09:53:54 (UTC+8)
    Abstract: The aim of this paper is to introduce an efficient Bayesian sampling procedure for exponential distribution with type-I censoring. An online inspection method is suggested to reach a Bayes decision prior the termination time of life test. Bayesian sampling plans (BSPs) with quadratic loss function are established to illustrate the use of the proposed method. Some BSPs are tabulated, and the performance of the proposed BSPs is compared with two existing competitive methods. Numerical results indicate that a significant reduction in the experimental time over the conventional BSP can be achieved when the online inspection method is applied.
    Relation: Journal of Statistical Computation and Simulation 84(5), pp. 964-981
    DOI: 10.1080/00949655.2012.736513
    Appears in Collections:[Graduate Institute & Department of Statistics] Journal Article

    Files in This Item:

    File Description SizeFormat
    Efficient Bayesian sampling plans for exponential distributions with type-I censored samples.pdf424KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback